Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Burning urination, had fever, frequent urge to urinate. Advice?

I am experiencing consistent burning sensation whole urinating for the last 2 days. My urine routine test reveals leucocytes of 25-30 hpf. First day my fever was 102F during the night. Today there has been no fever. No other complications other than burning sensation while urinating and frequent urge for urinating. Pls advice whether there is anything serious. I am 48 years man.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have not mention about presence of red cells in urine ? it is countable or plenty.?
In urinary tract infection pus cells are more than blood cells while in some obstructive disease red cells are more than pus cells.In both condition burning sensation & fever occurs.
You require antibiotics with an alkilizer to control infection.
If you have plenty of red cells an USG should be done to find any obstructive uropathy.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor